CSpace
Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation
Wen, Xiao-Yong; Yan, Zhenya
2018
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
Volume59Issue:7
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33709
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wen, Xiao-Yong,Yan, Zhenya. Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation[J]. JOURNAL OF MATHEMATICAL PHYSICS,2018,59(7).
APA Wen, Xiao-Yong,&Yan, Zhenya.(2018).Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation.JOURNAL OF MATHEMATICAL PHYSICS,59(7).
MLA Wen, Xiao-Yong,et al."Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation".JOURNAL OF MATHEMATICAL PHYSICS 59.7(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wen, Xiao-Yong]'s Articles
[Yan, Zhenya]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wen, Xiao-Yong]'s Articles
[Yan, Zhenya]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wen, Xiao-Yong]'s Articles
[Yan, Zhenya]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.